# SDR DALA2024022602655

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0213370) ZEE CHANNEL HAS CORROSION IN MULTIPLE AREAS FROM STA 727I-767 RBL25 WL158. REMOVED AND REPLACED DAMAGED ZEE CHANNEL FROM STATION 727I-767 RBL25 WL 158 PER B737 SRM 53-00-53.
